# SDR SWIA200311726

- Difficulty date: January 18, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 3,310 hours, 2,545 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Part serial: 1068
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 3,269 hours, 2,514 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

'STAB CHANNEL 1 INOP' STATUS MESSAGE, WILL NOT ENGAGE ON GROUND.  REMOVED AND REPLACED HSTCU WITH SERVICEABLE UNIT IAW 27-41-01.  OPS CHECK GOOD AND SELF-TEST GOOD AT THIS TIME.
